MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number M0045031THK20
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been evaluated.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the energy did not increase.A blazer ii htd temperature ablation catheter was selected for use.It was noted that the energy did not increase.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event.The device has been received, pending analysis.
 
Event or Problem Description
It was reported that the energy did not increase.A blazer ii htd temperature ablation catheter was selected for use.It was noted that the energy did not increase.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event.The device has been received and analyzed.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the returned blazer ii htd temperature ablation catheter was visually inspected, and no problems were observed.Functional testing revealed that the catheter functional mechanism worked properly; no abnormal resistance was felt when actuating the device.Continuity testing was performed, and the device was found within specifications.Electrical testing was also performed, the ablation was verified using the maestro generator 400, and the device was found within specifications.With all available information, the reported event of generator low power could not be confirmed as this was not able to be reproduced, and the device presented with no issues.

Brand Name
BLAZER II HTD TEMPERATURE ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23672102
Report Number2124215-2025-86095
Device Sequence Number9708226
Product Code LPB
UDI-Device Identifier08714729172055
UDI-Public(01)08714729172055(17)280219(10)35892750
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0045031THK20
Device Catalogue NumberM0045031THK20
Device Lot Number0035892750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown